# SDR UPS06547772

- Difficulty date: August 23, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB - FWD CARGO DOOR EICAS MESSAGE.  DEFERRED PER MEL.  M332025 ASSIGNED.  DMP PROCEDURES C/W. R&R PSEU PER AMM 32-09-04-4. TEST PERFORMED PER STEP "3D" ALL NORMAL. NO EICAS MSG SHOWN ON EICAS DISPLAY. DMI CLEARED, PLACARD REMOVED. M332025
